# SDR A6WA201040263

- Difficulty date: April 3, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, CLIP LBL 35" CRCKED.  R&R CRACKED CLIP AT FS 484, LBL 35 WITH SERVICEABLE CLIP IAW REO 601R-53-41-059.
